Normal view MARC view ISBD view

Sankhya SR. B : Vol. 32 (1-2), 1970 [Bound Journal]

by Mahalanobis, P.C. (Ed).
Type: materialTypeLabelBookPublisher: Calcutta Statistical Publishing Society 1970ISBN: .Subject(s): Mathematical -Statistics | Mathematical Reviews
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned MAH (Browse shelf) Available 12238
Bound Journals Bound Journals Accessioned MAH (Browse shelf) Available 10010

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.